# SDR ASAA2015042411498

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,213 hours, 9,673 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND #1 ENG W/ SHORT TIME FAULT 73-31351, APL VOLTAGE INPUT TO EEC IS OUT-OF-RANGE AND LONG TIME FAULT 74-30971, APL INPUT VOLTAGE FOR L EXCITER (IGN 1) IS OUT-OF-RANGE. GROUNDED - YES. ACCOMPLISHED TS PER FIM 73-22 TASK 808. PERFORMED BITE OF #1 ENGINE IAW FIM 73-00 TASK 801. NO FAULTS DETECTED. HISTORY ON MCDU SHOWS ONLY ONE OCCURRENCE ON FLIGHT LEG 10. NO PREVIOUS HISTORY IN LAST 60 DAYS.
